MathSciNet Relay Station
MathSciNet bibliographic data
MR2605885 03D45
Kach, Asher M.; Turetsky, Daniel Limitwise monotonic functions, sets, and degrees on computable domains. J. Symbolic Logic 75 (2010), no. 1, 131–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement